1887

oa South African Family Practice - Anaphylaxis in family practice : CPD

Volume 50, Issue 1
  • ISSN : 2078-6190
  • E-ISSN: 2078-6204

 

Abstract

Manifestations of anaphylaxis may occur within seconds or minutes after exposure to a causative antigen. Almost any substance can be implicated as a potential precipitating agent. Reactions may be slow, progressive, or rapidly fatal within minutes. Any healthcare worker involved in the administration of medications or the care of patients, whether a doctor, dentist, nurse, paramedic or allied health professional, is ethically obliged to be able to appropriately manage the potential consequences of such an action - .

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/mp_safp/50/1/EJC80203
2008-01-01
2017-11-18

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error